# SDR COMA0560038

- Difficulty date: January 6, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 25,252 hours, 23,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5164 EMERGENCY LIGHTS ARE INOP BETWEEN ROW 2-7.  REPLACED THE FLEXIBLE LAMP SECTION.
